skin-hair-icon
Pigmentation
I have lots of pigmentation due to reaction of steriod cream.already use lots of cream but not effect.kindly suggest me what i use.my skin becomes very dark .
40 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

There are multiple causes for facial hyperpigmentation. Sun tan, overweight, pigmentation disorders like acanthosis nigricans or melasma, lichen planus pigmentosus, rhiel's melasnosis, nutritional deficiency etc are some conditions. The patches of pigmentation need to be examined and assessed to know the cause. Treating it without knowing the underlying cause will offer incomplete and temporary relief; also it will keep rebounding. Get an online consult privately with pictures or meet a dermatologist directly for a proper evaluation of the condition. Hope this was helpful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.